# SDR AALA201709259037

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 32,211 hours, 4,711 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31596
- Part serial: 0035
- Condition: Low Pressure
- Location: Nlg
- Part time: 1,011 hours, 174 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. LEFT NOSE TIRE REQUIRES REPLACEMENT DUE TO LOW RIGHT NOSE TIRE PRESSURE. REPLACED LEFT HAND NOSE WHEEL ASSEMBLY.
